Archiv der Mathematik

, Volume 32, Issue 1, pp 192–199 | Cite as

Uniformly perfect sets and the Poincaré metric

  • Ch. Pommerenke
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. F.Beardon andCh. Pommerenke, The Poinearé metric of a plane domain, to appear.Google Scholar
  2. [2]
    J. A. Jenkins, On explicit bounds in Landau's theorem. Canad. J. Math.8, 423–425 (1956).Google Scholar
  3. [3]
    N. S.Landkof, Foundations of modern potential theory. Berlin-Heidelberg-New York 1972.Google Scholar
  4. [4]
    J. Lehner, On the boundedness of integrable automorphic forms. Illinois J. Math.18, 575–584 (1974).Google Scholar
  5. [5]
    D. Niebur andM. Sheingorn, Characterization of Fuchsian groups whose integrable forms are bounded. Ann. of Math.106, 239–258 (1977).Google Scholar
  6. [6]
    Ch. Pommerenke, Linear-invariante Familien analytischer Funktionen I. Math. Ann.155, 108–154 (1964).Google Scholar

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • Ch. Pommerenke
    • 1
  1. 1.Technische Universität BerlinBerlin 12

Personalised recommendations